# SDR 2025F00219

- Difficulty date: September 11, 2025
- Submitted: September 11, 2025
- Operation: General aviation
- Aircraft: N372QS
- Make and model: Cessna 680A
- Aircraft serial: 6800201
- Aircraft time: 14,740 hours, 9,745 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANICALLY BLENDED HIGH SPOTS ON A GOUGE ON THE RH WING LEADING EDGE APPROXIMATELY 3.25 INCHES OTBD OF THE START OF THE LEADING EDGE. POLISHED AND RETURNED AREA TO ORIGINAL SURFACE FINISH IAW CESSNA 680 SPM 51-70-02 AND NETJETS ENGINEERING RFTS-114953 REV. 0 TITLE: N372QS (680-0201) RH WING LEADING EDGE GOUGE. DATED 10 SEP 2025.
